`a`
Related Articles
1

Mathematical analysis of a weather-driven model for the population ecology of mosquitoes

Mathematical Biosciences and Engineering  Volume 15, Issue 1, Pages : 57 - 93, 2017

Kamaldeen Okuneye - (email), Ahmed Abdelrazec - (email), Abba B. Gumel - (email)

 Abstract       References       Full Text      Related Articles

2

A frailty model for intervention effectiveness against disease transmission when implemented with unobservable heterogeneity

Mathematical Biosciences and Engineering  Volume 15, Issue 1, Pages : 275 - 298, 2017

Ping Yan - (email)

 Abstract       References       Full Text      Related Articles      

3

Effect of seasonality on the dynamics of an imitation--based vaccination model with public health intervention

Mathematical Biosciences and Engineering  Volume 15, Issue 1, Pages : 299 - 321, 2017

Bruno Buonomo - (email), Giuseppe Carbone - (email), Alberto d'Onofrio - (email)

 Abstract       References       Full Text      Related Articles

4

Global dynamics of a vector-host epidemic model with age of infection

Mathematical Biosciences and Engineering  Volume 14, Issue 5/6, Pages : 1159 - 1186, 2017

Yan-Xia Dang - (email), Zhi-Peng Qiu - (email), Xue-Zhi Li - (email), Maia Martcheva - (email)

 Abstract       References       Full Text      Related Articles

5

The risk index for an SIR epidemic model and spatial spreading of the infectious disease

Mathematical Biosciences and Engineering  Volume 14, Issue 5/6, Pages : 1565 - 1583, 2017

Min Zhu - (email), Xiaofei Guo - (email), Zhigui Lin - (email)

 Abstract       References       Full Text      Related Articles

6

Traveling waves for a nonlocal dispersal SIR model with general nonlinear incidence rate and spatio-temporal delay

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 4, Pages : 1719 - 1741, 2017

Jinling Zhou - (email), Yu Yang - (email)

 Abstract       References       Full Text      Related Articles

7

Stability analysis on an economic epidemiological model with vaccination

Mathematical Biosciences and Engineering  Volume 14, Issue 4, Pages : 975 - 999, 2017

Wisdom S. Avusuglo - (email), Kenzu Abdella - (email), Wenying Feng - (email)

 Abstract       References       Full Text      Related Articles

8

Minimizing $\mathcal R_0$ for in-host virus model with periodic combination antiviral therapy

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 10, Pages : 3315 - 3330, 2016

Cameron J. Browne - (email), Sergei S. Pilyugin - (email)

 Abstract       References       Full Text      Related Articles

9

Long-time behavior of an SIR model with perturbed disease transmission coefficient

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 10, Pages : 3429 - 3440, 2016

Nguyen Huu Du - (email), Nguyen Thanh Dieu - (email)

 Abstract       References       Full Text      Related Articles

10

Modeling and control of local outbreaks of West Nile virus in the United States

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2423 - 2449, 2016

Jing Chen - (email), Jicai Huang - (email), John C. Beier - (email), Robert Stephen Cantrell - (email), Chris Cosner - (email), Douglas O. Fuller - (email), Guoyan Zhang - (email), Shigui Ruan - (email)

 Abstract       References       Full Text      Related Articles

11

Heterogeneous population dynamics and scaling laws near epidemic outbreaks

Mathematical Biosciences and Engineering  Volume 13, Issue 5, Pages : 1093 - 1118, 2016

Andreas Widder - (email), Christian Kuehn - (email)

 Abstract       References       Full Text      Related Articles

12

A two-strain TB model with multiple latent stages

Mathematical Biosciences and Engineering  Volume 13, Issue 4, Pages : 741 - 785, 2016

Azizeh Jabbari - (email), Carlos Castillo-Chavez - (email), Fereshteh Nazari - (email), Baojun Song - (email), Hossein Kheiri - (email)

 Abstract       References       Full Text      Related Articles      

13

Global stability and optimal control for a tuberculosis model with vaccination and treatment

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 3, Pages : 1009 - 1022, 2016

Yali Yang - (email), Sanyi Tang - (email), Xiaohong Ren - (email), Huiwen Zhao - (email), Chenping Guo - (email)

 Abstract       References       Full Text      Related Articles

14

Optimal control for an epidemic in populations of varying size

DCDS Supplements  Volume 2015, Issue special, Pages : 549 - 561, 2015

Ellina Grigorieva - (email), Evgenii Khailov - (email), Andrei Korobeinikov - (email)

 Abstract       References       Full Text      Related Articles      

15

Modeling HIV: Determining the factors affecting the racial disparity in the prevalence of infected women

DCDS Supplements  Volume 2015, Issue special, Pages : 569 - 578, 2015

K.F. Gurski - (email), K.A. Hoffman - (email), E.K. Thomas - (email)

 Abstract       References       Full Text      Related Articles      

16

Seasonality and the effectiveness of mass vaccination

Mathematical Biosciences and Engineering  Volume 13, Issue 2, Pages : 249 - 259, 2015

Dennis L. Chao - (email), Dobromir T. Dimitrov - (email)

 Abstract       References       Full Text      Related Articles      

17

The reaction-diffusion system for an SIR epidemic model with a free boundary

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 2039 - 2050, 2015

Haomin Huang - (email), Mingxin Wang - (email)

 Abstract       References       Full Text      Related Articles

18

Multi-host transmission dynamics of schistosomiasis and its optimal control

Mathematical Biosciences and Engineering  Volume 12, Issue 5, Pages : 983 - 1006, 2015

Chunxiao Ding - (email), Zhipeng Qiu - (email), Huaiping Zhu - (email)

 Abstract       References       Full Text      Related Articles

19

Dynamics of a parasite-host epidemiological model in spatial heterogeneous environment

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 4, Pages : 989 - 1013, 2015

Yongli Cai - (email), Weiming Wang - (email)

 Abstract       References       Full Text      Related Articles

20

Global dynamics of a piece-wise epidemic model with switching vaccination strategy

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 9, Pages : 2915 - 2940, 2014

Aili Wang - (email), Yanni Xiao - (email), Robert A. Cheke - (email)

 Abstract       References       Full Text      Related Articles

21

Modeling and analysis of the San Francisco City Clinic Cohort (SFCCC) HIV-epidemic including treatment

Mathematical Biosciences and Engineering  Volume 11, Issue 3, Pages : 599 - 619, 2014

Brandy Rapatski - (email), Juan Tolosa - (email)

 Abstract       References       Full Text      Related Articles

22

The basic reproduction number $R_0$ and effectiveness of reactive interventions during dengue epidemics: The 2002 dengue outbreak in Easter Island, Chile

Mathematical Biosciences and Engineering  Volume 10, Issue 5/6, Pages : 1455 - 1474, 2013

Gerardo Chowell - (email), R. Fuentes - (email), A. Olea - (email), X. Aguilera - (email), H. Nesse - (email), J. M. Hyman - (email)

 Abstract       References       Full Text      Related Articles      

23

Mathematical models of contact patterns between age groups for predicting the spread of infectious diseases

Mathematical Biosciences and Engineering  Volume 10, Issue 5/6, Pages : 1475 - 1497, 2013

Sara Y. Del Valle - (email), J. M. Hyman - (email), Nakul Chitnis - (email)

 Abstract       References       Full Text      Related Articles      

24

Optimal strategies of social distancing and vaccination against seasonal influenza

Mathematical Biosciences and Engineering  Volume 10, Issue 5/6, Pages : 1615 - 1634, 2013

Eunha Shim - (email)

 Abstract       References       Full Text      Related Articles      

25

Optimal isolation strategies of emerging infectious diseases with limited resources

Mathematical Biosciences and Engineering  Volume 10, Issue 5/6, Pages : 1691 - 1701, 2013

Yinggao Zhou - (email), Jianhong Wu - (email), Min Wu - (email)

 Abstract       References       Full Text      Related Articles      

26

Qualitative analysis of an age- and sex-structured vaccination model for human papillomavirus

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 8, Pages : 2151 - 2174, 2013

Tufail Malik - (email), Abba Gumel - (email), Elamin H. Elbasha - (email)

 Abstract       References       Full Text      Related Articles

27

Model for hepatitis C virus transmissions

Mathematical Biosciences and Engineering  Volume 10, Issue 4, Pages : 1045 - 1065, 2013

Elamin H. Elbasha - (email)

 Abstract       References       Full Text      Related Articles

28

Modelling the role of drug barons on the prevalence of drug epidemics

Mathematical Biosciences and Engineering  Volume 10, Issue 3, Pages : 843 - 860, 2013

John Boscoh H. Njagarah - (email), Farai Nyabadza - (email)

 Abstract       References       Full Text      Related Articles

29

Global analysis of a simple parasite-host model with homoclinic orbits

Mathematical Biosciences and Engineering  Volume 9, Issue 4, Pages : 767 - 784, 2012

Jianquan Li - (email), Yanni Xiao - (email), Yali Yang - (email)

 Abstract       References       Full Text      Related Articles

30

Impact of vaccine arrival on the optimal control of a newly emerging infectious disease: A theoretical study

Mathematical Biosciences and Engineering  Volume 9, Issue 3, Pages : 539 - 552, 2012

Bruno Buonomo - (email), Eleonora Messina - (email)

 Abstract       References       Full Text      Related Articles

31

Traveling waves of diffusive predator-prey systems: Disease outbreak propagation

Discrete and Continuous Dynamical Systems  Volume 32, Issue 9, Pages : 3303 - 3324, 2012

Xiang-Sheng Wang - (email), Haiyan Wang - (email), Jianhong Wu - (email)

 Abstract       References       Full Text      Related Articles

32

Impact of discontinuous treatments on disease dynamics in an SIR epidemic model

Mathematical Biosciences and Engineering  Volume 9, Issue 1, Pages : 97 - 110, 2011

Zhenyuan Guo - (email), Lihong Huang - (email), Xingfu Zou - (email)

 Abstract       References       Full Text      Related Articles

33

Optimal control of a vector-host epidemics model

Mathematical Control and Related Fields  Volume 1, Issue 4, Pages : 493 - 508, 2011

Qingkai Kong - (email), Zhipeng Qiu - (email), Zi Sang - (email), Yun Zou - (email)

 Abstract       References       Full Text      Related Articles

34

Pandemic influenza: Modelling and public health perspectives

Mathematical Biosciences and Engineering  Volume 8, Issue 1, Pages : 1 - 20, 2011

Julien Arino - (email), Chris Bauch - (email), Fred Brauer - (email), S. Michelle Driedger - (email), Amy L. Greer - (email), S.M. Moghadas - (email), Nick J. Pizzi - (email), Beate Sander - (email), Ashleigh Tuite - (email), P. van den Driessche - (email), James Watmough - (email), Jianhong Wu - (email), Ping Yan - (email)

 Abstract       References       Full Text      Related Articles

35

The impact of vaccines and vaccinations: Challenges and opportunities for modelers

Mathematical Biosciences and Engineering  Volume 8, Issue 1, Pages : 77 - 93, 2011

Roy Curtiss III - (email)

 Abstract       References       Full Text      Related Articles      

36

Prioritization of delayed vaccination for pandemic influenza

Mathematical Biosciences and Engineering  Volume 8, Issue 1, Pages : 95 - 112, 2011

Eunha Shim - (email)

 Abstract       References       Full Text      Related Articles

37

A perspective on the 2009 A/H1N1 influenza pandemic in Mexico

Mathematical Biosciences and Engineering  Volume 8, Issue 1, Pages : 223 - 238, 2011

Rodolfo Acuňa-Soto - (email), Luis Castaňeda-Davila - (email), Gerardo Chowell - (email)

 Abstract       References       Full Text      Related Articles

38

Rational exemption to vaccination for non-fatal SIS diseases: Globally stable and oscillatory endemicity

Mathematical Biosciences and Engineering  Volume 7, Issue 3, Pages : 561 - 578, 2010

Bruno Buonomo - (email), Alberto d’Onofrio - (email), Deborah Lacitignola - (email)

 Abstract       Full Text      Related Articles

39

Pulse vaccination strategies in a metapopulation SIR model

Mathematical Biosciences and Engineering  Volume 7, Issue 2, Pages : 455 - 477, 2010

Alan J. Terry - (email)

 Abstract       Full Text      Related Articles

40

Global asymptotic dynamics of a model for quarantine and isolation

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 1, Pages : 209 - 231, 2010

Mohammad A. Safi - (email), Abba B. Gumel - (email)

 Abstract       Full Text      Related Articles

41

Theoretical assessment of avian influenza vaccine

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 1, Pages : 1 - 25, 2009

Folashade B. Agusto - (email), Abba B. Gumel - (email)

 Abstract       Full Text      Related Articles

42

Insights from epidemiological game theory into gender-specific vaccination against rubella

Mathematical Biosciences and Engineering  Volume 6, Issue 4, Pages : 839 - 854, 2009

Eunha Shim - (email), Beth Kochin - (email), Alison Galvani - (email)

 Abstract       Full Text      Related Articles

43

Distributed susceptibility: A challenge to persistence theory in infectious disease models

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 4, Pages : 865 - 882, 2009

Horst R. Thieme - (email)

 Abstract       Full Text      Related Articles

44

The impact of vaccination and coinfection on HPV and cervical cancer

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 2, Pages : 279 - 304, 2009

Britnee Crawford - (email), Christopher M. Kribs-Zaleta - (email)

 Abstract       Full Text      Related Articles

45

Optimal control applied to vaccination and treatment strategies for various epidemiological models

Mathematical Biosciences and Engineering  Volume 6, Issue 3, Pages : 469 - 492, 2009

Holly Gaff - (email), Elsa Schaefer - (email)

 Abstract       Full Text      Related Articles

46

The reproduction number $R_t$ in structured and nonstructured populations

Mathematical Biosciences and Engineering  Volume 6, Issue 2, Pages : 239 - 259, 2009

Tom Burr - (email), Gerardo Chowell - (email)

 Abstract       Full Text      Related Articles

47

The estimation of the effective reproductive number from disease outbreak data

Mathematical Biosciences and Engineering  Volume 6, Issue 2, Pages : 261 - 282, 2009

Ariel Cintrón-Arias - (email), Carlos Castillo-Chávez - (email), Luís M. A. Bettencourt - (email), Alun L. Lloyd - (email), H. T. Banks - (email)

 Abstract       Full Text      Related Articles      

48

On the eradicability of infections with partially protective vaccination in models with backward bifurcation

Mathematical Biosciences and Engineering  Volume 6, Issue 2, Pages : 395 - 407, 2009

Muntaser Safan - (email), Klaus Dietz - (email)

 Abstract       Full Text      Related Articles

49

A model for the transmission of malaria

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 2, Pages : 479 - 496, 2008

Hui Wan - (email), Jing-An Cui - (email)

 Abstract       Full Text      Related Articles

50

Estimating the reproduction number from the initial phase of the Spanish flu pandemic waves in Geneva, Switzerland

Mathematical Biosciences and Engineering  Volume 4, Issue 3, Pages : 457 - 470, 2007

Gerardo Chowell - (email), Catherine E. Ammon - (email), Nicolas W. Hengartner - (email), James M. Hyman - (email)

 Abstract       Full Text      Related Articles

51

Subthreshold coexistence of strains: the impact of vaccination and mutation

Mathematical Biosciences and Engineering  Volume 4, Issue 2, Pages : 287 - 317, 2007

Maia Martcheva - (email), Mimmo Iannelli - (email), Xue-Zhi Li - (email)

 Abstract       Full Text      Related Articles

52

Stochastic epidemic models with a backward bifurcation

Mathematical Biosciences and Engineering  Volume 3, Issue 3, Pages : 445 - 458, 2006

Linda J. S. Allen - (email), P. van den Driessche - (email)

 Abstract       Full Text      Related Articles

53

An sveir model for assessing potential impact of an imperfect anti-SARS vaccine

Mathematical Biosciences and Engineering  Volume 3, Issue 3, Pages : 485 - 512, 2006

Abba B. Gumel - (email), C. Connell McCluskey - (email), James Watmough - (email)

 Abstract       Full Text      Related Articles

54

A note on epidemic models with infective immigrants and vaccination

Mathematical Biosciences and Engineering  Volume 3, Issue 3, Pages : 557 - 566, 2006

Eunha Shim - (email)

 Abstract       Full Text      Related Articles

55

Some simple epidemic models

Mathematical Biosciences and Engineering  Volume 3, Issue 1, Pages : 1 - 15, 2005

Fred Brauer - (email)

 Abstract       Full Text      Related Articles

56

Modeling spatial spread of west nile virus and impact of directional dispersal of birds

Mathematical Biosciences and Engineering  Volume 3, Issue 1, Pages : 145 - 160, 2005

Rongsong Liu - (email), Jiangping Shuai - (email), Jianhong Wu - (email), Huaiping Zhu - (email)

 Abstract       Full Text      Related Articles

57

Competing species models with an infectious disease

Mathematical Biosciences and Engineering  Volume 3, Issue 1, Pages : 219 - 235, 2005

Roberto A. Saenz - (email), Herbert W. Hethcote - (email)

 Abstract       Full Text      Related Articles

58

The Role of Vaccination in the Control of SARS

Mathematical Biosciences and Engineering  Volume 2, Issue 4, Pages : 753 - 769, 2005

Julijana Gjorgjieva - (email), Kelly Smith - (email), Gerardo Chowell - (email), Fabio Sánchez - (email), Jessica Snyder - (email), Carlos Castillo-Chavez - (email)

 Abstract       Full Text      Related Articles      

59

Stability analysis for SIS epidemic models with vaccination and constant population size

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 3, Pages : 635 - 642, 2004

Jianquan Li - (email), Zhien Ma - (email)

 Abstract       Full Text      Related Articles

60

Global stability of an age-structured SIRS epidemic model with vaccination

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 3, Pages : 643 - 652, 2004

Geni Gupur - (email), Xue-Zhi Li - (email)

 Abstract       Full Text      Related Articles

61

A general dynamical theory of foraging in animals

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 3, Pages : 713 - 720, 2004

J. G. Ollason - (email), N. Ren - (email)

 Abstract       Full Text      Related Articles

62

An epidemiology model that includes a leaky vaccine with a general waning function

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 2, Pages : 479 - 495, 2004

Julien Arino - (email), K.L. Cooke - (email), P. van den Driessche - (email), J. Velasco-Hernández - (email)

 Abstract       Full Text      Related Articles